Couldn't find what you looking for?

TRY OUR SEARCH!

I am on my 3rd day being on suboxone...its the worst!! i am in sooo much pain and so uncomfortable! i was on 320mg of methadone and weaned down to 120mg of methadone before making the switch... how long do the negative symptoms last from the suboxone?? the dr put me on 16mg of it and after the 3rd day i feel like total sh*t!! please help me... all ideas are appreciated!!

Loading...

You should report the MD who's prescribing the suboxone to you to CSAT, the federal regulators of this treatment. The protocol for suboxone transfer is that a methadone patient bring their daily methadone intake down to 30mgs. You switching at 180 only guarantees your extreme suffering, which will go on for some days yet. This doctor is incompetent, I'm sorry to say. He should be reported and his privlege to prescribe suboxone suspended.

And if you have the means, I'd also sue the incompetent fool for the pain and suffering you are experiencing, and will continue to experience.
Kind regards,
J.R. Neuberger
NAMA-Recovery
Wilmington, Delaware
Reply

Loading...

I dont know the protocols for transferring, but I agree with the last post, you are on much too high a level of methadone to come off of it still. 320mg a day is an insane amount of that poison, most clinics will try to limit dosage to under 110mg a day, and I find 40-60 mg a day is enough to hold off withdrawal symptoms for almost any addict.

You should try to get down to 30mg a day like the last user advised, if you want to have a chance at succeeding. Cutting off the methadone completely at 120mg a day is just crazy! No doubt you are going to feel awful, you may actually be risking seizures or other complications in fact.

If you have really been at 320mg aday, spend the next year getting it down to a sane level, under 100mg, and then take another year to get down to 30mg/day.

And get a doctor that knows what they are doing!
Reply

Loading...